# SDR SWAA2018123128055

- Difficulty date: December 23, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 29,088 hours, 17,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: FDC5555
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S ESCAPE ROPE PANEL DISLODGED.  SECURED PANEL PER MM.
